# SDR USAA2009121193327

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 60,835 hours, 43,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT AFT SERVICE DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN AT AFT SERVICE DOOR UPPER HINGE CUTOUT IAW B737 SRM 53-60-01 & BOEING DRAWING 65-46561.
